Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934679
Unconditional Stability of Semi-Implicit Discretizations of Singular Flows
Bartels S, Diening L, Nochetto RH (2018)
SIAM Journal on Numerical Analysis 56(3): 1896-1914.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Berglund N, Gentz B (2013)
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces
Bogachev V, Da Prato G, Röckner M (2010)
Journal of Evolution Equations 10(3): 487-509.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces
Bogachev VI, Da Prato G, Röckner M (2009)
Journal of Functional Analysis 256(4): 1269-1298.
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2304858
Stochastic dynamics with singular lower order terms in finite and infinite dimensions
Jin P (2009)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636506
Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes
Bogachev VI, Röckner M, Shaposhnikov SV (2008)
Theory of Probability & Its Applications 52(2): 209-236.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="parabolic equations"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung